# SDR ASAA2023061643614

- Difficulty date: June 16, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 35,651 hours, 11,237 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD R WINDOW HEAT FAILS TO ILLUMINATE. GROUNDED - YES. DOWN POWERED A/C AND RE-APPLIED POWER AFTER 5 MINS PER B737-900 AMM 20-60-99. OPS CHECK NORMAL.
